# SDR AALA201807129024

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 73,250 hours, 12,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID GALLEY LEFT SIDE LOWER ACCESS DOOR DETACHABLE FLASHLIGHT BATTERY INOPERATIVE.  REPLACED THE BATTERY.  CHECKED NPRMAL.
